Igei szinkretizmus a szláv nyelvekben

Georgieva, Ekaterina: Igei szinkretizmus a szláv nyelvekben. Nyelvtudomány, (5-7). pp. 101-132. (2009)

[img] Cikk, tanulmány, mű
nyelvtudomany_46_48_101-132.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Nyelvtudomány
Date: 2009
Volume: 5-7
Page Range: pp. 101-132
ISSN: 1786-7428
Language: magyar
Heading title: Nyelvtudomány
Uncontrolled Keywords: Igei szerkezet szláv nyelvek
Additional Information: Bibliogr.: p. 129-132.
Date Deposited: 2016. Oct. 17. 10:39
Last Modified: 2017. Sep. 29. 12:21
URI: http://acta.bibl.u-szeged.hu/id/eprint/36569

Actions (login required)

View Item View Item